I have been on Risperdal for several years now and it, along with other meds, has kept me relatively stable. I was having some side effects and after blood work it was discovered that my Prolactin level was over 3x normal. My doc switched me to Latuda saying that it didn't have any of the Prolactin raising side effects. However, reading the brochure from the manufacturer, it lists that as one of the main side effects. After about 2 weeks, I started to have side effects to the Latuda, including tremors in my jaw which caused me to subconsciouslly clench my teeth, causing massive headaches. My doc has just left the area and I haven't been able to get an appt with anyone new yet. Does anyone know of a good anti-psychotic that doesn't cause raised Prolactin that I can bring info about to my primary doc? She is not super versed in the mental health meds but I don't have anyone else to go to at the moment.
All antipsychotics have the potential to cause prolactin elevation.
It seems from some studies that Geodon and Abilify had the least
potential for this to occur although every person responds differently
to each medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.